Ograniczanie wyników
Czasopisma help
Lata help
Autorzy help
Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Znaleziono wyników: 131
first rewind previous Strona / 7 next fast forward last
Wyszukiwano:
w słowach kluczowych:  fixed point
help Sortuj według:

help Ogranicz wyniki do:
1
100%
Fasciculi Mathematici
2011 Nr 47 127--139
EN In this paper, we prove some fixed point theorems in complete G-metric space for self mapping satisfying various contractive conditions. We also discuss that these mappings are G-continuous on such a fixed point.
2
100%
Foundations of Computing and Decision Sciences
EN We consider rough metric spaces and define rough Cauchy's sequences, rough completeness and rough :fixed points. A :fixed point theorem ( of Banach's type) is proved in a rough metric space and is studied with an example.
3
80%
Fasciculi Mathematici
2009 Nr 41 45-54
EN We prove the Lipschitz dependence on the initial condition of the solution set of a nonconvex second-order differential inclusions by applying the contraction principle in the space of selections of the multifunction instead of the space of solutions.
4
80%
Fasciculi Mathematici
2010 Nr 43 45-52
EN In this paper we give a data dependence theorem for multivalued weakly φ-contractive operators. Then, we define the concept of ball with respect to w-distance and we present fixed point results for multivalued contractive type operators using this ball.
5
80%
Fasciculi Mathematici
2012 Nr 48 105--118
EN In this paper, we introduce the new definitions of T-metric space and give some properties of it. Also, we prove a common fixed point theorem for for four mappings under the condition of weakly compatible in complete T-metric spaces. A lot of fixed point theorems on ordinary metric space are special[...]
6
80%
Commentationes Mathematicae
EN We consider a nonconvex and nonclosed Sturm-Liouville type differential inclusion and we prove the arcwise connectedness of the set of its solutions.
7
80%
Fundamenta Informaticae
EN In this work, four modal-like operators on Boolean lattices are introduced and their theory is presented from lattice-theoretical, topological and algebraic point of view. It is also shown how rough set approximation operators, modal operators in temporal logic, and linguistic modifiers determined b[...]
8
80%
Opuscula Mathematica
2002 Vol. 22 21-26
PL Praca dotyczy twierdzeń o punktach stałych dla odwzorowań wielowartościowych spełniających pewne założenia ciągłości, przy czym zbiory, na których te odwzorowania działają, są odpowiednio "regularne". Twierdzenia należą do nurtu wytyczonego przez Kakutaniego i Fana, a jego finalnym rezultatem jest t[...]
EN The paper concerns fixed point theorems for multivalued mappings. They satisfy some continuity assumptions while the sets on which these mappings act, are suitably "regular". The theorems belong to the direction initialized by Kakutani and Fan, and the final result of these part of theory is the the[...]
9
80%
Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
2000 [Z] 40 147-158
EN The purpose of this paper is to present several existence theorems for classes of integral inclusions, using the fixed point technique.
10
80%
Fasciculi Mathematici
2001 Nr 31 45-55
EN In the paper there are given sufficient and necessary conditions for the existence of nonoscillatory solutions of the equation (r2 (t)(r1(t)$(Lox(t000`)`t,x(g(t,x(g(t)))=0 with specified asymptotic behaviour as t -ť oo.
11
80%
Opuscula Mathematica
EN In this paper, different sufficient conditions for exact controllability of semilinear systems with a single constant point delay in control are established in infinite dimensional space. The existence and uniqueness of mild solution is also proved under suitable assump­tions. In particular, local L[...]
12
80%
Fasciculi Mathematici
2013 Nr 51 5--19
EN In this paper we study the existence and uniqueness of solutions of a certain Fredholm type Riemann-Liouville integral equation of two variables by using Banach contraction principle.
13
80%
Opuscula Mathematica
EN In this paper, we discuss the existence results for a class of nonlinear integrodifferential evolution inclusions with nonlocal initial conditions in Banach spaces. Our results are based on a fixed point theorem for condensing maps due to Martelli and the resolvent operators combined with approximat[...]
14
80%
Opuscula Mathematica
15
80%
Opuscula Mathematica
2013 Vol. 33, no. 2 255--272
EN In this paper we use fixed point methods to prove asymptotic stability results of the zero solution of a class of totally nonlinear neutral differential equations with functional delay. The study concerns x'(t)= -a(t)x3(t) + c(t)x'(t-r(t)) + b(t)x3(t-r(t)). The equation has proved very challenging [...]
16
80%
Fasciculi Mathematici
2016 Nr 56 61--76
EN In this paper, we extend most of the results proved in [4]. In particular, we give some topological properties of the quasi-pseudometric type spaces. Moreover, some fixed point and common fixed point theorems are obtained in the setting of quasi-pseudometric spaces, introduced some months ago by Kaz[...]
17
80%
Fasciculi Mathematici
2016 Nr 56 129--141
EN The purpose of this paper is to prove a general fixed point theorem for a pair of multi-valued mappings satisfying a new type of implicit relation in partial metric spaces, which generalizes Theorem 2.2 [4], Theorem 3.1 [3], Theorem 3.2 [7], Corollary 2.3 [4], Theorem 2.8 [16] and obtain other parti[...]
18
80%
Fasciculi Mathematici
2016 Nr 56 167--184
EN There exists several concepts of stability for fixed point iterative methods in literature. The aim of this paper is to compare two such concepts, namely one due to Harder and the second one due to Rus, in the class of contractive mappings.
19
80%
Annales Societatis Mathematicae Polonae. Seria 1: Commentationes Mathematicae
1998 [Z] 38 21-27
EN A fixed point theorem for the composition product of two set-valued maps is established. As an application of this result a generalization of Fan's minimax inequality is obtained.
20
80%
Fasciculi Mathematici
2017 Nr 58 29--46
EN In this paper we discuss the existence and uniqueness of fixed points for mappings satisfying several (nonlinear-combinations) contractive inequalities of rational type controlled by altering distance functions. Our results extend several fixed point results in the literature.
first rewind previous Strona / 7 next fast forward last